logo AFST
Opérateurs invariants sur certains immeubles affines de rang 2
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 16 (2007) no. 3, pp. 591-610.

We consider a building Δ of type A 2 ˜ or B 2 ˜ , different subsets 𝒮 of the set 𝒮 of vertices in Δ and different automorphism groups G, very strongly transitive on Δ. We prove that the algebra of G-invariant operators acting on the space of functions on 𝒮 is often not commutative (contrarily to the classical results). In some cases we describe its structure, determine its radial eigunfunctions and deduce that the Helgason conjecture is not verified in this context

On considère un immeuble Δ de type A 2 ˜ ou B 2 ˜, différents sous-ensembles 𝒮 de l’ensemble 𝒮 des sommets de Δ et différents groupes G d’automorphismes de Δ, très fortement transitifs sur Δ. On montre que l’algèbre des opérateurs G-invariants agissant sur l’espace des fonctions sur 𝒮 est souvent non commutative (contrairement aux résultats classiques). Dans certains cas on décrit sa structure et on détermine ses fonctions radiales propres. On en déduit que la conjecture d’Helgason n’est pas toujours vérifiée dans ce cadre

Received:
Accepted:
Published online:
DOI: https://doi.org/10.5802/afst.1160
Ferdaous Kellil 1; Guy Rousseau 2

1. Département de Mathématiques, Faculté des sciences de Monastir, 5000 Monastir, Tunisie
2. Institut Elie Cartan, UMR 7502, Nancy-Université, CNRS, INRIA, 54506 Vandoeuvre-les-Nancy, France
@article{AFST_2007_6_16_3_591_0,
     author = {Ferdaous Kellil and Guy Rousseau},
     title = {Op\'erateurs invariants sur certains immeubles affines de rang 2},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {591--610},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {6e s{\'e}rie, 16},
     number = {3},
     year = {2007},
     doi = {10.5802/afst.1160},
     mrnumber = {2379053},
     language = {fr},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1160/}
}
TY  - JOUR
AU  - Ferdaous Kellil
AU  - Guy Rousseau
TI  - Opérateurs invariants sur certains immeubles affines de rang 2
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2007
DA  - 2007///
SP  - 591
EP  - 610
VL  - 6e s{\'e}rie, 16
IS  - 3
PB  - Université Paul Sabatier, Toulouse
UR  - https://afst.centre-mersenne.org/articles/10.5802/afst.1160/
UR  - https://www.ams.org/mathscinet-getitem?mr=2379053
UR  - https://doi.org/10.5802/afst.1160
DO  - 10.5802/afst.1160
LA  - fr
ID  - AFST_2007_6_16_3_591_0
ER  - 
%0 Journal Article
%A Ferdaous Kellil
%A Guy Rousseau
%T Opérateurs invariants sur certains immeubles affines de rang 2
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2007
%P 591-610
%V 6e s{\'e}rie, 16
%N 3
%I Université Paul Sabatier, Toulouse
%U https://doi.org/10.5802/afst.1160
%R 10.5802/afst.1160
%G fr
%F AFST_2007_6_16_3_591_0
Ferdaous Kellil; Guy Rousseau. Opérateurs invariants sur certains immeubles affines de rang 2. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 16 (2007) no. 3, pp. 591-610. doi : 10.5802/afst.1160. https://afst.centre-mersenne.org/articles/10.5802/afst.1160/

[C 01] Cartwright (D.I.).— Spherical harmonic analysis on buildings of type A n ˜, Monatsh. Math. 133, 93-109 (2001). | MR 1860293 | Zbl 1008.51019

[CM 94] Cartwright (D.I.), Mlotkowski (W.).— Harmonic analysis for groups acting on triangle buildings, J. Austral. Math. Soc. (Series A). 56, 345-383 (1994). | MR 1271526 | Zbl 0808.51014

[CW 04] Cartwright (D.I.), Woess (W.).— Isotropic random walks in a building of type A d ˜, Math. Z. 247, 101-135 (2004). | MR 2054522 | Zbl 1060.60070

[GL 99] Gerardin (P.), Lai (K.F.).— Opérateurs invariants sur les immeubles affines de type A, C. R. Acad. Sci. Paris ser. I, 329, 1-4 (1999). | MR 1703307 | Zbl 0928.22011

[McD 71] Mac Donald (I.G.).— Spherical functions on a group of p-adic type, Ramanujan Inst. Publ. 2 Université de Madras (1971). | MR 435301 | Zbl 0302.43018

[MZ 00] Mantero (A. M.), Zappa (A.).— Eigenfunctions of the Laplace operators for a building of type A 2 ˜, J. Geom. Analysis. 10, 339-363 (2000). | MR 1766487 | Zbl 0986.22009

[MZ 02] Mantero (A. M.), Zappa (A.).— Eigenfunctions of the Laplace operators for buildings of type B 2 ˜, Boll. Unione Mat. Ital. Ser B Artic. Ric. Mat. (8)5, 163-195 (2002). | MR 1881930 | Zbl 05019631

[R 89] Ronan (M.).— Lectures on buildings, Perspect. in Math. 7. Acad. Press. New York (1989). | MR 1005533 | Zbl 0694.51001

[S 63] Satake (I.).— Theory of spherical functions on reductive algebraic groups over p-adic fields. Pub. Math. I. H. E. S, 18, 5-69 (1963). | Numdam | MR 195863 | Zbl 0122.28501

Cited by Sources: